# SDR MASA2011012101747

- Difficulty date: December 9, 2010
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,735 hours, 13,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670323015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WATER WASTE SERVICE DOOR SURROUND STRUCTURE JOINT PIECE AT STRINGER 21R CORRODED.  MX R2 JOINT PIECE AT STRINGER 21R FWD WATER WASTE SERVICE DOOR IAW CRJ-900 SRM 51-42-06.
